Posted by: Paul | 2012-06-10


I take Mitil for nausea in the mornings as i''m a cronic sinus sufferer. Is there anything else you could recommend for nausea thet i could get over the counter with minimal side effects as it is difficult to keep getting Mitil from my doctor as i do not go to her very often. ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can ask your pharmacist for Clopamon. It will however, be best to consult an ENT specialist to receive the correct treatment for your sinusitis, thus treating the cause for your nausea.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Eve | 2012-06-10

Paul, Mitil is a drug that could cause nausea and I dont think has anything to do with sinusitis.
For nausea you could try Valoid or Medazine. Both are over the counter and effective.

Reply to Eve

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.